# SDR VNAA0110020

- Difficulty date: October 26, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 16,886 hours, 15,278 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A PUSHER FAIL AND AOA CAS MESSAGES AND ABORTED TAKEOFF.  THE MESSAGES WENT OUT ALMOST IMMEDIATELY AND THE CREW ATTEMPTED ANOTHER TAKEOFF.  FLIGHT 4052 THEN DEPARTED WITH NO FURTHER INCIDENTS.
